advertisement
Question
Posted by: abza | 2008/08/19

pitch black skin.reply urgently

i have been taking arvs for 1 year and my face is turning black.my skin colour is still the same but im worried about my face. is it normal or is there anything i can apply on my face?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Abza, thank you for the question and my apologies for the delay in my response.

ARV’s can give a number of skin related side effects and most commonly one can experience both skin rashes and hyperpigmentation (pigmentation becomes too dark). Your best approach would be to discuss the darkening you have noticed with your doctor who can consider an alternative drug regime.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement